# SDR IPXA2018040928395

- Difficulty date: March 22, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1254
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  MAIN CABIN BS 1254, Z=60, R3 DOOR FRAME FWD UPPER WEB IS CRACKED.  REPAIRED THE DOOR FRAME WEB IAW EA 011-5310-01-A7193, REV I/R,  AND EO MD11-5310-68077-A.  MAJOR.
